# SDR SWIA200617398

- Difficulty date: November 22, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 9,988 hours, 8,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY LIGHTING SECTIONS INOP.  REPLACED BATTERY POWER SUPPLY IAW CRJ AMM 33-51-00.  OPERATIONAL CHECKS GOOD, PN OFF BA5-0933-0901 SN OFF C00124.
